# SDR CA991209021

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sungear
- Part number: 31011442
- Condition: Making Metal
- Location: Reduction G/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL ANALYSIS SHOWED TRACES OF ALUMINUM AND CARBON STEEL.  RGB PLANETARY GEARS P/N 358268-1 SHOWED METAL DAMAGE.  LOCKS P/N 866523-1 SHOWED ALUMINUM FRETTING FROM VIBRATION CAUSED FROM ABOVE PARTS RUNNING UNDER LOAD.
